Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Throat uneasiness, ringing in ear, cold, cough. Had thyroid. Take nutrilite supplements, thyroid problem?

i have a doubt that i might have thyroid problem nw.i hd it earlier bfore marriage..nw im a mother of a son 1 yr old..during my conception my thyroid ws normal bt nw i feel uneasy surrounding my throat,could feel the ringing of the year sumtym, jst lyk a thyroid symptom..i m also suffering from cold and cough badly..nw my concern is that can i take sum of the nutrilite supplements lyk omega 3,bio c, co enzyme,nutrilite daily, milk thistle with dandelion,fruits and vegetables concentrated while having thyroid..
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
welcome to Healthcare Magic.

Your all symptoms less likely due to thyroid problem only. Following are the possibilities which need to rule out in your case:
-Thyroid problem: get thyroid function test done.

It is better to get your self evaluated and investigated for above issues from general physician. Treatment will depend more on cause of the problem. For food supplement focus more on natural diet like milk, eggs and fruits.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor